# SDR ALGA084107

- Difficulty date: February 10, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 214052053101
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PART TT: NEW: FWD AND AFT SKID TUBE INSERTS WILL NOT ALIGN FOR ATTACHMENT- MISMANUFACTURED.
